# SDR SWAA2025082298619

- Difficulty date: August 6, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ANGLE CRACKED INBOARD OF MIDSPAN DEFLECTION CONTROL RIB<[01] REMOVED L/H WING ANGLE INBOARD OF MID SPAN DEFLECTION CONTROL RIB FOR REPLACEMENT.;[02] LOCATED AND DRILLED FASTENER HOLES IN NEW ANGLE PER SRM 51-40-05.;[03] INSPECTED WORK PERFORMED IN CORRECTIVE ACTION #2;[04] INSTALLED NEW ANGLE WITH FASTENERS PER SRM 51-40-02.
